Accessibility navigation

Items where Division is "Department of Mathematics and Statistics" and Year is 2011

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Creators/Editors | Item Type | No Grouping
Jump to: A | B | C | D | F | G | H | J | K | L | M | N | O | P | R | S | V | Z
Number of items: 90.


Artzrouni, M., Begg, C. B., Chabiniok, R., Clairambault, J., Foss, A., Hargrove, J., Lee, E. K., Siggers, J. S. and Tindall, M. (2011) The first international workshop on the role and impact of mathematics in medicine: a collective account. American Journal of Translational Research, 3 (5). pp. 492-497. ISSN 1943-8141


Baines, M. J. and Partridge, D. (2011) A moving mesh approach to an ice sheet model. Computers and Fluids, 46 . pp. 381-386. ISSN 0045-7930 doi:

Baines, M. J., Hubbard, M. E. and Jimack, P. K. (2011) Velocity-based moving mesh methods for nonlinear partial differential equations. Communications in Computational Physics, 10 (3). pp. 509-576. ISSN 1991-7120 doi:

Baksh, M. F., Böhning, D. and Lerdsuwansri, R. (2011) An extension of an over-dispersion test for count data. Computational Statistics & Data Analysis, 55 (1). pp. 466-474. ISSN 0167-9473 doi:

Baxter, G.M., Dance, S.L., Lawless, A.S. and Nichols, N.K. (2011) Four-dimensional variational data assimilation for high resolution nested models. Computers & Fluids, 46 (1). pp. 137-141. ISSN 0045-7930 doi:

Beardsley, T. M. and Matsen, M. W. (2011) Monte Carlo phase diagram for a polydisperse diblock copolymer melt. Macromolecules, 44 (15). pp. 6209-6219. ISSN 0024-9297 doi:

Bertoin, J. and Savov, M. (2011) Some applications of duality for Lévy processes in a half-line. Bulletin of the London Mathematical Society, 43 (1). pp. 97-110. ISSN 0024-6093 doi:

Betcke, T. and Kressner, D. (2011) Perturbation, extraction and refinement of invariant pairs for matrix polynomials. Linear Algebra and its Applications, 435 (3). pp. 514-536. ISSN 0024-3795 doi:

Betcke, T., Chandler-Wilde, S. N., Graham, I. G. , Langdon, S. and Lindner, M. (2011) Condition number estimates for combined potential integral operators in acoustics and their boundary element discretisation. Numerical Methods for Partial Differential Equations, 27 (1). pp. 31-69. ISSN 1098-2426 doi:

Boess, C., Lawless, A. S., Nichols, N. K. and Bunse-Gerstner, A. (2011) State estimation using model order reduction for unstable systems. Computers & Fluids, 46 (1). pp. 155-160. ISSN 0045-7930 doi:

Broecker, J. (2011) Probability forecasts. In: Jolliffe, I.T. and Stephenson, D. B. (eds.) Forecast verification : a practitioner's guide in atmospheric science. 2nd ed. Wiley-Blackwell, Oxford, pp. 119-139. ISBN 9780470660713

Broecker, J. and Kantz, H. (2011) The concept of exchangeability in ensemble forecasting. Nonlinear Processes in Geophysics, 18 (1). pp. 1-5. ISSN 1023-5809 doi:

Bröcker, J., Siegert, S. and Kantz, H. (2011) Comment on ``Conditional Exceedance Probabilities''. Monthly Weather Review, 139 (10). pp. 3322-3324. ISSN 0027-0644 doi:

Budd, C.J., Freitag, M.A. and Nichols, N. (2011) Regularization techniques for ill-posed inverse problems in data assimilation. Computers & Fluids, 46 (1). pp. 168-173. ISSN 0045-7930 doi:

Bunce, L. J. and Timoney, R. M. (2011) On the operator space structure of Hilbert spaces. Bulletin of the London Mathematical Society, 43 (6). pp. 1205-1218. ISSN 0024-6093 doi:

Burn, R., Underwood, F. and Blanc, J. (2011) Global trends and factors associated with the illegal killing of elephants: a hierarchical bayesian analysis of carcass encounter data. PLoS ONE, 6 (9). e24165. ISSN 1932-6203 doi:


Carvalho, J. L., Massa, M. V., Cormier, S. L., Matsen, M. W. and Dalnoki-Veress, K. (2011) Reversible sphere-to-lamellar wetting transition at the interface of a diblock copolymer system. European Physical Journal E, 34 (5). 51. ISSN 1292-8941 doi:

Chan, T., Kyprianou, A.E. and Savov, M. (2011) Smoothness of scale functions for spectrally negative Lévy processes. Probability Theory and Related Fields, 150 (3-4). pp. 691-708. ISSN 1432-2064 doi:

Chandler-Wilde, S., Chonchaiya, R. and Lindner, M. (2011) Eigenvalue problem meets Sierpinski triangle: computing the spectrum of a non–self–adjoint random operator. Operators and Matrices, 5 (4). pp. 633-648. ISSN 1846-3886

Chandler-Wilde, S. N. and Lindner, M. (2011) Limit operators, collective compactness, and the spectral theory of infinite matrices. Memoirs of the American Mathematical Society, 210. 989. ISSN 1947-6221

Chataway, J., Nicholas, R., Todd, S., Miller, D. H., Parsons, N., Valdes-Marquez, E., Stallard, N. and Friede, T. (2011) A novel adaptive design strategy increases the efficiency of clinical trials in secondary progressive multiple sclerosis. Multiple Sclerosis Journal, 17 (1). pp. 81-88. ISSN 1477-0970 doi:

Constantin, A. and Varvaruca, E. (2011) Steady periodic water waves with constant vorticity: regularity and local bifurcation. Archive for Rational Mechanics and Analysis, 199 (1). pp. 33-67. ISSN 0003-9527 doi:


Daw, C. and Yafaev, A. (2011) An unconditional proof of the Andre-Oort conjecture for Hilbert modular surfaces. Manuscripta Mathematica, 135 (1). pp. 263-271. ISSN 0025-2611 doi:

Didelot, X., Everitt, R. G., Johansen, A. M. and Lawson, D. J. (2011) Likelihood-free estimation of model evidence. Bayesian Analysis, 6 (1). pp. 49-76. ISSN 1931-6690 doi:

Döring, L. and Savov, M. (2011) (Non)differentiability and asymptotics for potential densities of subordinators. Electronic Journal of Probability, 16. pp. 470-503. ISSN 1083-6489 doi:

Dürr, D., Grummt, R. and Kolb, M. (2011) On the time-dependent analysis of Gamow decay. European Journal of Physics, 32 (5). pp. 1311-1321. ISSN 1361-6404 doi:

Dürr, D., Hinrichs, G. and Kolb, M. (2011) On a stochastic Trotter formula with application to spontaneous localization models. Journal of Statistical Physics, 143 (6). pp. 1096-1119. ISSN 0022-4715 doi:


Faranda, D., Lucarini, V., Turchetti, G. and Vaienti, S. (2011) Numerical convergence of the Block-Maxima approach to the generalized extreme value distribution. Journal of Statistical Physics, 145 (5). pp. 1156-1180. ISSN 0022-4715 doi:

Friede, T., Parsons, N., Stallard, N., Todd, S., Valdes Marquez, E., Chataway, J. and Nicholas, R. (2011) Designing a seamless phase II/III clinical trial using early outcomes for treatment selection: an application in multiple sclerosis. Statistics in Medicine, 30 (13). pp. 1528-1540. ISSN 1097-0258 doi:


Glaister, P. (2011) A comparison of upwind difference schemes for compressible flows of ideal and non-ideal gases in a duct. Mathematica Aeterna, 1 (7). pp. 425-448. ISSN 1314-3344

Griffiths, G. H., Vorselaars, B. and Matsen, M. W. (2011) Unit-cell approximation for diblock−copolymer brushes grafted to spherical particles. Macromolecules, 44 (9). pp. 3649-3655. ISSN 0024-9297 doi:

Grindrod, P. (2011) Mathematical modelling for the digital society. IMA Journal of Applied Mathematics, 76 (3). pp. 475-492. ISSN 1464-3634 doi:

Grindrod, P. and Parsons, M. (2011) Social networks: evolving graphs with memory dependent edges. Physica A, 390 (2. pp. 3970-3981. doi:

Grindrod, P., Parsons, M. C., Higham, D. J. and Estrada, E. (2011) Communicability across evolving networks. Physical Review E, 83 (4). 046120. ISSN 1539-3755 doi:


Haben, S. A., Lawless, A. S. and Nichols, N. K. (2011) Conditioning and preconditioning of the variational data assimilation problem. Computers & Fluids, 46 (1). pp. 252-256. ISSN 0045-7930 doi:

Haben, S. A., Lawless, A. S. and Nichols, N. K. (2011) Conditioning of incremental variational data assimilation, with application to the Met Office system. Tellus Series A: Dynamic Meteorology and Oceanography, 63 (4). pp. 782-792. ISSN 1600-0870 doi:

Harrison, G., Joshi, M. and Pascoe, K. (2011) Inferring convective responses to El Niño with atmospheric electricity measurements at Shetland. Environmental Research Letters, 6 (4). 044028. ISSN 1748-9326 doi:

Hewett, D. P., Ockendon, J. R. and Allwright, D. J. (2011) Switching on a two-dimensional time-harmonic scalar wave in the presence of a diffracting edge. Wave Motion, 48 (3). pp. 197-213. ISSN 0165-2125 doi:

Hilberdink, T. (2011) Flows of Mellin transforms with periodic integrator. Journal de Theorie des Nombres de Bordeaux, 23. pp. 455-469. ISSN 1246-7405

Hiptmair, R., Moiola, A. and Perugia, I. (2011) Plane wave discontinuous Galerkin methods for the 2D Helmholtz equation: analysis of the $p$-version. SIAM Journal on Numerical Analysis (SINUM), 49 (1). pp. 264-284. ISSN 0036-1429 doi:

Hiptmair, R., Moiola, A. and Perugia, I. (2011) Stability results for the time-harmonic Maxwell equations with impedance boundary conditions. Mathematical models and methods in applied Sciences (M3AS), 21 (11). pp. 2263-2287. ISSN 0218-2025 doi:


James, G., Zhou, Y. and Miller, S. (2011) Modeling data with structural and temporal correlation using lower level and higher level multilevel models. Pharmaceutical Statistics, 10 (5). pp. 395-406. ISSN 1539-1612 doi:


Katz, D., Lawless, A. S., Nichols, N. K., Cullen, M. J. P. and Bannister, R. N. (2011) Correlations of control variables in variational data assimilation. Quarterly Journal of the Royal Meteorological Society, 137 (656). pp. 620-630. ISSN 1477-870X doi: (Part A)

Katzourakis, N. I. (2011) Explicit singular viscosity solutions of the Aronsson equation. Comptes Rendus Mathematique, 349 (21-22). pp. 1173-1176. ISSN 1631-073X doi:

Katzourakis, N. I. (2011) Heteroclinic travelling waves of gradient diffusion systems. Transactions of the American Mathematical Society, 363 (3). pp. 1365-1397. ISSN 1088-6850

Kolb, M. and Wübker, A. (2011) On the spectral gap of Brownian motion with jump boundary. Electronic Journal of Probability, 16. pp. 1214-1237. ISSN 1083-6489 doi:

Kolb, M. and Wübker, A. (2011) Spectral analysis of diffusions with jump boundary. Journal of Functional Analysis, 261 (7). pp. 1992-2012. ISSN 0022-1236 doi:

Kuna, T., Lebowitz, J. and Speer, E. (2011) Necessary and sufficient conditions for realizability of point processes. Annals of Applied Probability, 21 (4). pp. 1253-1281. ISSN 1050-5164 doi:


Lakkis, O. and Pryer, T. (2011) A finite element method for second order nonvariational elliptic problems. SIAM Journal on Scientific Computing, 33 (2). pp. 786-801. ISSN 1095-7197 doi:

Li, L. and Roche-Newton, O. (2011) An improved sum-product estimate for general finite fields. SIAM Journal on Discrete Mathematics, 25 (3). pp. 1285-1296. ISSN 1095-7146 doi:

Liu, H. and Zhou, T. (2011) On approximate electromagnetic cloaking by transformation media. SIAM Journal on Applied Mathematics (SIAP), 71 (1). pp. 218-241. ISSN 0036-1399 doi:

Lucarini, V. and Ragone, F. (2011) Energetics of climate models: net energy balance and meridional enthalpy transport. Reviews of Geophysics, 49 (RG1001). ISSN 8755-1209 doi:

Lucarini, V. and Sarno, S. (2011) A statistical mechanical approach for the computation of the climatic response to general forcings. Nonlinear Processes in Geophysics, 18 (1). pp. 7-28. ISSN 1023-5809 doi:

Lucarini, V., Fraedrich, K. and Ragone, F. (2011) New results on the thermodynamical properties of the climate system. Journal of the Atmospheric Sciences, 68 (10). pp. 2438-2458. ISSN 1520-0469 doi:


Machete, R. L. (2011) Quantifying chaos: a tale of two maps. Physics Letters A, 375 (33). pp. 2992-2998. ISSN 0375-9601 doi:

Marenco, F. and Hogan, R. (2011) Determining the contribution of volcanic ash and boundary layer aerosol in backscatter lidar returns: a three‐component atmosphere approach. Journal of Geophysical Research - Atmospheres, 116. D00U06. ISSN 0148-0227 doi:

Matcham, J., Julious, S., Pyke, S., O'Kelly, M., Todd, S., Seldrup, J. and Day, S. (2011) Proposed best practice for statisticians in the reporting and publication of pharmaceutical industry-sponsored clinical trials. Pharmaceutical Statistics, 10 (1). pp. 70-73. ISSN 1539-1612 doi:

Matsen, M. W. (2011) Compression of polyelectrolyte brushes in a salt-free theta solvent. European Physical Journal E, 34 (5). 45. ISSN 1292-8941 doi:

McGraw, J. D., Rowe, I. D. W., Matsen, M. and Dalnoki-Veress, K. (2011) Dynamics of interacting edge defects in copolymer lamellae. European Physical Journal E, 34 (12). 131. ISSN 1292-8941 doi:

Moiola, A., Hiptmair, R. and Perugia, I. (2011) Plane wave approximation of homogeneous Helmholtz solutions. Zeitschrift für angewandte Mathematik und Physik, 62 (5). pp. 809-837. ISSN 0044-2275 doi:

Moiola, A., Hiptmair, R. and Perugia, I. (2011) Vekua theory for the Helmholtz operator. Zeitschrift für Angewandte Mathematik und Physik, 62 (5). pp. 779-807. ISSN 0044-2275 doi:

Molokov, S., El , G. and Lukyanov, A. (2011) Classification of instability modes in a model of aluminium reduction cells with a uniform magnetic field. Theoretical and Computational Fluid Dynamics, 25 (5). pp. 261-279. ISSN 1432-2250 doi:

Murray, P. J., Walter, A., Fletcher, A. G., Edwards, C. M., Tindall, M. J. and Maini , P. K. (2011) Comparing a discrete and continuum model of the intestinal crypt. Physical Biology, 8 (2). 026011. ISSN 1478-3975 doi:


Neuman, B. W., Kiss, G., Kunding, A. H., Bhella, D., Baksh, M. F., Connelly, S., Droese, B., Klaus, J. P., Makino, S., Sawicki, S. G., Siddell, S. G., Stamou, D. G., Wilson, I. A., Kuhn, P. and Buchmeier, M. J. (2011) A structural analysis of M protein in coronavirus assembly and morphology. Journal of Structural Biology, 174 (1). pp. 11-22. ISSN 1047-8477 doi:


O'Driscoll, B. M. D., Griffiths, G. H., Matsen, M. W. and Hamley, I. W. (2011) Structure variation and evolution in microphase-separated grafted diblock copolymer films. Macromolecules, 44 (21). pp. 8527-8536. ISSN 0024-9297 doi:

O'Kelly, M., Julious, S. A., Pyke, S., Day, S., Todd, S., Seldrup, J. and Matcham, J. (2011) Making available information from studies sponsored by the pharmaceutical industry: some current practices. Pharmaceutical Statistics, 10 (1). pp. 60-69. ISSN 1539-1612 doi:


Perälä, A. and Virtanen, J. A. (2011) A note on the Fredholm properties of Toeplitz operators on weighted Bergman spaces with matrix-valued symbols. Operators and Matrices, 5 (1). pp. 97-106. ISSN 1846-3886 doi:

Perälä, A., Taskinen, J. and Virtanen, J. (2011) Toeplitz operators with distributional symbols on Bergman spaces. Proceedings of the Edinburgh Mathematical Society, 54 (02). pp. 505-514. ISSN 1464-3839 doi:

Perälä, A., Taskinen, J. and Virtanen, J. (2011) Toeplitz operators with distributional symbols on Fock spaces. Functiones et Approximatio Commentarii Mathematici, 44 (2). pp. 203-213. ISSN 0208-6573 doi:

Perälä, A., Taskinen, J. and Virtanen, J. A. (2011) New results and open problems on Toeplitz operators in Bergman spaces. New York Journal of Mathematics, 17a. pp. 147-164. ISSN 1076-9803

Pocock, J. A., Dance, S. L. and Lawless, A. S. (2011) State estimation using the particle filter with mode tracking. Computers & Fluids, 46 (1). pp. 392-397. ISSN 0045-7930 doi:

Potthast, R.W.E. (2011) An iterative contractive framework for probe methods: LASSO. Radio Science, 46 (RS0E14). ISSN 1944–799x doi:

Preston, M. D., Chamberlain, P. G. and Chandler-Wilde, S. N. (2011) A Nyström method for a boundary value problem arising in unsteady water wave problems. IMA Journal of Numerical Analysis, 31 (3). pp. 1123-1153. ISSN 1464-3642 doi:

Pyke, S., Julious, S. A., Day, S., O'Kelly, M., Todd, S., Matcham, J. and Seldrup, J. (2011) The potential for bias in reporting of industry-sponsored clinical trials. Pharmaceutical Statistics, 10 (1). pp. 74-79. ISSN 1539-1612 doi:


Reich, S. (2011) A dynamical systems framework for intermittent data assimilation. BIT Numerical Mathematics, 51 (1). pp. 235-249. ISSN 1572-9125 doi:

Rennie, S. J., Dance, S. L., Illingworth, A. J., Ballard, S. P. and Simonin, D. (2011) 3D-Var assimilation of insect-derived Doppler radar radial winds in convective cases using a high resolution model. Monthly Weather Review, 139 (4). pp. 1148-1163. ISSN 1520-0493 doi:


Seri, M., Lenci, M., Degli Esposti, M. and Cristadoro, G. (2011) Recurrence and higher ergodic properties for quenched random Lorentz tubes in dimension bigger than two. Journal of Statistical Physics, 144 (1). pp. 124-138. ISSN 0022-4715 doi:

Sibly, R. M. and Curnow, R. (2011) Selfishness and altruism can coexist when help is subject to diminishing returns. Heredity, 107 (2). pp. 167-173. ISSN 1365-2540 doi:

Siegert, S., Broecker, J. and Kantz, H. (2011) Predicting outliers in ensemble forecasts. Quarterly Journal of the Royal Meteorological Society, 137 (660). pp. 1887-1897. ISSN 1477-870X doi:

Smith, P. J., Dance, S. L. and Nichols, N. K. (2011) A hybrid data assimilation scheme for model parameter estimation: application to morphodynamic modelling. Computers & Fluids, 46 (1). pp. 436-441. ISSN 0045-7930 doi:

Spence, E. A., Chandler-Wilde, S. N., Graham, I. G. and Smyshlyaev, V. P. (2011) A new frequency-uniform coercive boundary integral equation for acoustic scattering. Communications on Pure and Applied Mathematics, 64 (10). pp. 1384-1415. ISSN 0010-3640 doi:

Stallard, N. and Todd, S. (2011) Seamless phase II/III designs. Statistical Methods in Medical Research, 20 (6). pp. 623-634. ISSN 0962-2802 doi:

Stappers, R. J. J. and Barkmeijer, J. (2011) Properties of singular vectors using convective available potential energy as final time norm. Tellus Series A: Dynamic Meteorology and Oceanography, 63 (3). pp. 373-384. ISSN 0280-6495 doi:

Stasiak, P. and Matsen, M. (2011) Efficiency of pseudo-spectral algorithms with Anderson mixing for the SCFT of periodic block-copolymer phases. European Physical Journal E, 34 (10). p. 110. ISSN 1292-8941 doi:


Varvaruca, E. and Weiss, G. S. (2011) A geometric approach to generalized Stokes conjectures. Acta Mathematica, 206 (2). pp. 363-403. ISSN 1871-2509 doi:

Vetra-Carvalho, S., Migliorini, S. and Nichols, N. (2011) Ensemble data assimilation in the presence of cloud. Computers & Fluids, 46 (1). pp. 493-497. ISSN 0045-7930 doi:

Vorselaars, B., Kim, J. U., Chantawansri, T. L., Fredrickson, G. H. and Matsen, M. W. (2011) Self-consistent field theory for diblock copolymers grafted to a sphere. Soft Matter, 7 (11). pp. 5128-5137. ISSN 1744-683X doi:

Vukadinovic Greetham, D., Hurling, R., Osborne, G. and Linley, A. (2011) Social networks and positive and negative affect. Procedia Social and Behavioural Sciences, 22. pp. 4-13. ISSN 1877-0428 doi:


Zappa, G., Lucarini, V. and Navarra, A. (2011) Baroclinic stationary waves in aquaplanet models. Journal of the Atmospheric Sciences, 68 (5). pp. 1023-1040. ISSN 1520-0469 doi:

Zhou, Y. (2011) Randomized dose-finding studies: how many dose levels should be used? Clinical Investigation, 1 (8). pp. 1061-1063. ISSN 2041-6792 doi:

This list was generated on Sun Nov 27 11:48:29 2022 UTC.

Page navigation